# SDR 9609733221

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER LANDING GEAR EXTENSION, RECEIVED 'L/G GEAR NOT DOWNLOCKED' AND 'L/G DOORS NOT CLOSED' MESSAGES. CYCLED THE LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL. AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT AFT NOSE LANDING GEAR DOOR OPEN PROXIMITY SENSOR (38GA).  OPERATIONAL CHECK OK.
